• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 123
Sort:
by name
by year
Article
Agranovich M. S., Buchstaber V. M., Ismagilov R. S. et al. Russian Mathematical Surveys. 2010. Vol. 65. No. 4. P. 767-780.

Analysis of mathematical works of A.G. Kostyuchenko.

Added: Apr 12, 2012
Article
Tyurin N. A. Russian Mathematical Surveys. 2011. Vol. 66. No. 1. P. 181-182.
Added: Nov 29, 2012
Article
Sergeev A., Васильев А. Ю. Russian Mathematical Surveys. 2013. Vol. 68. No. 3. P. 435-502.

Teichmüller theory is a ramified and rapidly developing area of mathematics which has multiple connections with other directions in the mathematical sciences and with their applications, first and foremost in mathematical physics. In this survey the main lines of development of this theory and its applications to string theory are presented in a historical context. Bibliography: 128 titles.

Added: Apr 9, 2015
Article
Pushkar P. E., Чеканов Ю. В. Russian Mathematical Surveys. 2005. Vol. 60. No. 1. P. 95-149.
Added: Oct 4, 2010
Article
Valery Gritsenko, Wang H. Russian Mathematical Surveys. 2017. Vol. 72. No. 5. P. 968-970.

In this paper we prove the indicated conjecture in the last case of known infinite series of theta-blocks of weight 2.

Added: Jan 29, 2018
Article
Hutsalyuk A., Liashyk A., Pakuliak S. et al. Russian Mathematical Surveys. 2017. Vol. 72. No. 1. P. 33-99.

Bethe vectors are found for quantum integrable models associated with the supersymmetric Yangians  in terms of the current generators of the Yangian double . The method of projections onto intersections of different types of Borel subalgebras of this infinite-dimensional algebra is used to construct the Bethe vectors. Calculation of these projections makes it possible to express the supersymmetric Bethe vectors in terms of the matrix elements of the universal monodromy matrix. Two different presentations for the Bethe vectors are obtained by using two different but isomorphic current realizations of the Yangian double . These Bethe vectors are also shown to obey certain recursion relations which prove their equivalence.

Added: Oct 26, 2017
Article
Bogachev V. Russian Mathematical Surveys. 2016. Vol. 71. No. 4. P. 703-749.

New results on distributions of polynomials on multidimensional and infinite-dimensional spaces with measures are obtained

Added: Nov 1, 2017
Article
Буфетов А. И. Успехи математических наук. 2010. № 65(6). С. 181-182.
Added: Oct 6, 2011
Article
S.M. Natanzon, Pratusevich A. Russian Mathematical Surveys. 2011. No. 66:5(401). P. 1009-1010.
Added: Nov 6, 2011
Article
Grines V., Pochinka O. Russian Mathematical Surveys. 2013. Vol. 68. No. 1. P. 117-173.

This is a survey article on Morse-Smale cascades on orientable 3-manifolds. It contains results of the authors and their collaborators on topological classi cation, the relation of dynamics with the topology of the ambient manifold, criteria for embeddability in a topological ow and a sucient and necessary condition for the existence of an energy function for the cascades.

Added: Oct 23, 2014
Article
Trushin D. Russian Mathematical Surveys. 2010. Vol. 65. No. 1. P. 186-187.
Added: Feb 20, 2018
Article
Draux A., Kalyagin V. A., Aptekarev A. I. Russian Mathematical Surveys. 2000. Vol. 55. No. 1. P. 173-174.
Added: Nov 26, 2009
Article
Gontsov R., V.A. Poberezhnyi, Helminck G. Russian Mathematical Surveys. 2011. Vol. 66. No. 1. P. 63-105.

This article concerns deformations of meromorphic linear differential systems. Problems relating to their existence and classification are reviewed, and the global and local behaviour of solutions to deformation equations in a neighbourhood of their singular set is analysed. Certain classical results established for isomonodromic deformations of Fuchsian systems are generalized to the case of integrable deformations of meromorphic systems. Bibliography: 40 titles.

Added: Sep 27, 2013
Article
Grines V., Gurevich E., Pochinka O. Russian Mathematical Surveys. 2017. Vol. 71. No. 6. P. 1146-1148.

In the paper a Palis problem on finding sufficient conditions on embedding of Morse-Smale diffeomorphisms in topological flow is discussed.

Added: May 17, 2017
Article
Zhitlukhin M., Муравлев А. А. Russian Mathematical Surveys. 2011. Vol. 66. No. 5. P. 183-184.
Added: Feb 12, 2014
Article
Chistyakov V. Russian Mathematical Surveys. 1999. Vol. 54. No. 3. P. 630-631.
Added: Jan 20, 2010
Article
Kravtsov D. A., Krokhmal N. E., Shabanov D. A. Russian Mathematical Surveys. 2018. Vol. 73. No. 4. P. 731-733.

The paper deals with the problem of finding the probability threshold for the existence of a panchromatic colouring for a random hypergraph in the binomial model.

Added: Nov 15, 2018
Article
A. A. Gushchin. Russian Mathematical Surveys. 2018. Vol. 73. No. 5. P. 928-930.

We prove that any distribution on the positive half-line with infinite expectation can be a distribution of the terminal value of an increasing process such that the difference between the terminal values of its compensator and the increasing process itself is 1.

Added: Nov 17, 2018
Article
Blank M. Russian Mathematical Surveys. 2016. Vol. 71. No. 3. P. 588-590.
We present sufficient (and in some cases necessary) conditions under which the time average along a trajectory of a measurable dynamical system coincides with the space average for almost all initial points with respect to a given reference measure (rather than to an ergodic one, which may not exist in general).
Added: Nov 13, 2016
Article
Zhitlukhin M. Russian Mathematical Surveys. 2008. Vol. 63. No. 6. P. 1154-1155.
Added: Feb 12, 2014
Article
Bufetov A. I. Russian Mathematical Surveys. 2010. No. 65 (1). P. 175-176.
Added: Oct 6, 2011